# SDR ASAA2017071621389

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 34,411 hours, 10,398 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APU START, THE APU AMBER FAULT LIGHT ILLUMINATED, WITH NO START FAULT MESSAGE 49-15004.   INLET DOOR SHUTDOWN.   ACFT GROUNDED.  PERFORMED MULTIPLE SUCCESSFUL GROUND STARTS IAW AMM 49-11-00-710-801. DURING OPERATION, NO FAILURES FOUND IN CURRENT STATUS OF APU BITE IAW FIM 49-60 TASK 801.
